Title: Fixed point theorem by altering distance technique in complete fuzzy metric spaces

Authors: Vishal Gupta; R.K. Saini; Manu Verma

Addresses: Department of Mathematics, Maharishi Markandeshwar University, Mullana, Ambala, Haryana, India ' Department of Mathematics, Bundelkhand University, Jhansi, UP, India ' Department of Mathematics, Maharishi Markandeshwar University, Mullana, Ambala, Haryana, India

Abstract: The aim of this paper is to define the generalised altering distance function and to extend the Banach contraction principal in complete fuzzy metric spaces using altering distance. The f-mapping also plays an important role to find fixed point. Our result extends the result of Harandi and Petrusel (2013) in fuzzy metric space.

Keywords: fuzzy metric space; control function; altering distance.

DOI: 10.1504/IJCAET.2020.110479

International Journal of Computer Aided Engineering and Technology, 2020 Vol.13 No.4, pp.437 - 447

Accepted: 23 Jan 2018
Published online: 07 May 2020 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article